A bound for the number of columns l(c,a,b) in the intersection array of a distance-regular graph

Bang, S., Koolen, J. and Moulton, V. (2003) A bound for the number of columns l(c,a,b) in the intersection array of a distance-regular graph. European Journal of Combinatorics, 24 (7). pp. 785-795. ISSN 0195-6698

Full text not available from this repository. (Request a copy)

Abstract

In this paper we give a bound for the number l(c,a,b) of columns (c,a,b)T in the intersection array of a distance-regular graph. We also show that this bound is intimately related to the Bannai–Ito conjecture.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 11:11
Last Modified: 21 Apr 2020 20:26
URI: https://ueaeprints.uea.ac.uk/id/eprint/22726
DOI: 10.1016/S0195-6698(03)00092-1

Actions (login required)

View Item View Item